Reader Comments

4 Tips to Protect Yourself From Nail Fungus

by ALE MATA (2018-11-14)


So, in the last few days I have been surprisingly reminded of just how lousy I could feel. In fact, I had been making significant progress throughout the last couple of months ever since I had my mercury amalgams removed. I was on path of recovery and enjoyed the perks. I could do activities that was once too much for me to even think about. That was until a today! Boy what a rude awakening. Last night, I went to sleep with a headache. I could hardly think or do anything. I was staring at a movie, not really watching, like it was hypnotizing. I couldn't function. My head hurt and I was extremely tired. I fell asleep right when I laid down that night. During the night, I awoke around 5 or 6 times to use the bathroom. Each time my head hurt, I was dizzy, and parched. I probably drank 1/4 of a gallon just in the night. I had cotton mouth like you couldn't believe. I felt my heart beating out of my chest. Just walking to the bathroom made me winded. Each time I woke I found myself covered in sweat with a dull roar of nausea. Several times I swear I was on the verge of blowing chunks. I slipped in and out of my odd state of sleep every 2 hours or so. It was horrible. I had the craziest dreams/nightmares, and not just one, but a few. It was just weird. The next morning I woke up with a huge headache and dizzy feeling. I did my daily routine and started eating breakfast. Halfway through I got nausea and quit eating. I just felt sick. I made my way to work. By the time I got in I was breathing like I had just ran a marathon. During the morning I pee'd almost 6 times. I didn't get any work done. It was hell on earth once again. Back to my old ways.

I started thinking "what could have triggered such a sudden onset of feeling so bad?" Then it dawned on me. I had just started a regiment of Methylsulfonylmethane (MSM) and grapefruit seed extract (GSE) 3 days earlier to improve my skin and clear some Candida I had let take over while slacking on my low carb. diet (I do love potatoes). "Duhh...", I thought. I was having a herxheimer reaction, die-off, or herx. And was it was a bad one. I haven't had one in a long long time, so I guess it was about due. I started taking way too much MSM (0 grams a day to 2 grams a day). I didn't even think to go gradual. I got a bit cocky I assume. Anyways, I write this to share die-off effects and what symptoms they produce, so you know what to expect as you introduce new natural supplements in your daily regimen.

The herxheimer reaction is the release of endotoxins after a large quantity of bacterial, fungal, or parasitic organisms die. During a herx. the amount of endotoxins released far outweighs the bodies detoxification capabilities thus producing "fever, chills, rigor, hypotension, headache, tachycardia, hyperventilation, vasodilation with flushing, myalgia (muscle pain), and exacerbation of skin lesions." This sounds oh so familiar, especially the tachycardia which was really freaking me out. My heart was probably at 120 BPM while sleeping!

When you begin to experience a herx. reaction you should immediately begin a detoxification protocol. Actually, if you plan correctly you may be able to completely remove the herx. reaction from your healing process. If you begin to detox before adding a new supplement, that could potential cause a large number of pathogens to die-off, than may be safe from a herx. reaction. If you gradually build up the dosage of your new supplement you may also be safe from a herx. Personally, I feel that feeling the herx. is sometimes good, that it reminds you the new supplement is actually doing what is supposed to. It is a blessing in disguise.

You can expect a herx. To last anywhere from a couple of days to a few weeks. No longer than 2 weeks should be felt, however in some extreme cases this may happen. I have only had a few last longer than 3 days. Usually when you begin to feel a die-off reaction you should decrease the dosage to a lower amount until the symptoms are more manageable. Once the symptoms begin to clear you can then up-the-anti and take more of the supplement, ultimately reaching your goal dosage.

 

Sources : http://organicfungusnukerreview.com


Tage :

Organic Fungus Myco Nuker ingredients,
Organic Fungus Myco Nuker customer reviews ,
Organic Fungus Myco Nuker side effects,
Organic Fungus Myco Nuker,
Organic Fungus Myco Nuker reviews,



Cookies are small text files that are placed on your computer by websites that you visit. They are widely used in order to make websites work, or work more efficiently, as well as to provide information to the owners of the site.
OK!